# SDR ZZDA2009263

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED LONGERON 30 AND 29R AT E & E COMPARTMENT FROM STA 120 TO 134 AND INSTALLED DOUBLER REPAIR PER B717 SRM 53-00-06 FIG 20 AND B717 SRM 51-41-02.  SEE NR 3190, 2217 AND 2224.
